# SDR ASAA1159832

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 17,923 hours, 5,468 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Cap
- Part number: 761574B
- Part serial: 1952
- Condition: Loose
- Location: Nr 2 Idg
- Part time: 17,435 hours, 5,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG FILL CAP LOOSE.  REPLACED IDG FILL PORT CAP.
